# SDR FDEA201801040022

- Difficulty date: January 4, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 77,847 hours, 16,753 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB23121
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOP LEADING EDGE SLAT OUTBOARD UPPER SURFACE CHAFED XDLE 309.   REPAIRED IAW SRM 57-40-01-2R, FIGURE 202, REPAIR 15.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
